Alert archive / Oklahoma / Special Weather Statements in 2012

Special Weather Statement, NWS Tulsa, OK

April 15, 2012Cherokee County, Delaware County, Muskogee County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Apr 15, 2012, 8:13 AM CDT for Cherokee County, Delaware County, Muskogee County, Oklahoma. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2012, 8:13 AM CDT (13:13 UTC)
Expired
Apr 15, 2012, 9:15 AM CDT
In force
62 min
Issued by
NWS Tulsa, OK

Counties Cherokee County, OK, Delaware County, OK, Muskogee County, OK

The radar

The Tulsa radar (KINX), 75 km from the middle of the area, began a volume at 13:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 9:20 AM CDTTSTM WND DMG6 Se Tahlequah, OKPATH OF SIGNIFICANT TREE DAMAGE, WITH SOME HOME DAMAGE, EXTENDING FROM CARTERS LANDING, NORTHEAST TOWARD ETTABEND, ACROSS HWY 51 NEAR TITANIC. PROBABLE TORNADO. TIME ESTIMATED BY RADAR.
Apr 15, 9:20 AM CDTTORNADOEldon, OKEMERGENCY MANAGER FLEW TRACK OF TORNADO IN SOUTHEAST CHEROKEE COUNTY WITH KOTV...STARTING NEAR CARTERS LANDING AND ENDING NORTHEAST OF ELDON A SHORT DISTANCE. PATH WIDTH ABOUT 100 YARDS WIDE. BROKEN PATH OF DAMAGE WITH MULTIPLE TOUCHDOWNS SEEN. NO INJURIES REP
Apr 15, 9:25 AM CDTTSTM WND DMG6 Se Tahlequah, OKTREE DAMAGE ON EAST SIDE OF TENKILLER LAKE. POSSIBLE TORNADO. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 319 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
855 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
319 m²/s²
0-3 km storm-relative helicity
381 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

059 
WWUS84 KTSA 151313
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 AM CDT SUN APR 15 2012

ARZ001-OKZ058-062-063-067>070-151415-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-MAYES OK-MUSKOGEE
OK-OTTAWA OK-WAGONER OK-
813 AM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN BENTON

IN EAST CENTRAL OKLAHOMA
     CHEROKEE AND NORTHERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     DELAWARE...EASTERN MAYES...EASTERN OTTAWA...EASTERN WAGONER AND
     NORTHERN ADAIR

AT 813 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF PEORIA TO 3 MILES NORTHWEST OF
WAINWRIGHT...MOVING EAST AT 35 MPH.

A LARGE PORTION OF WESTERN BENTON...CHEROKEE...DELAWARE...EASTERN 
MAYES...NORTHERN MUSKOGEE...EASTERN OTTAWA...EASTERN WAGONER AND 
NORTHERN ADAIR COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 915 
AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3651 9461 3650 9417 3649 9417 3648 9418
      3610 9450 3610 9455 3604 9455 3565 9488
      3557 9571 3564 9569 3650 9505 3652 9500
      3657 9500 3694 9471 3694 9461
TIME...MOT...LOC 1313Z 270DEG 29KT 3687 9465 3564 9557

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Apr 15, 3:39 AM CDT, 4 hours 34 minutes earlier.

Area forecast discussion, Apr 15, 3:39 AM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
339 AM CDT SUN APR 15 2012

.DISCUSSION...
LARGE H5 TROUGH IS STARTING TO PIVOT EAST. MAJOR PORTION OF THE
TROUGH EJECTS TODAY...WITH REMAINDER OF TROUGH SWEEPING EAST
MONDAY AND MONDAY NIGHT. SQUALL LINE AND PSEUDO FRONT WILL PUSH
THROUGH EASTERN OK AND NORTHWEST AR TODAY. MAIN COLD FRONT/SURFACE
TROUGH WILL BE NEAR OMA-CDS LINE BY 7 PM TONIGHT...THEN SWING QUICKLY
EAST TONIGHT. NORTHWEST WINDS AND HIGH PRESSURE WILL BUILD OVER
THE AREA ON MONDAY.

NORTHWEST FLOW ALOFT WILL BRING A SHORT WAVE TROUGH THROUGH ON
WEDNESDAY...WITH SOME CLOUDINESS...BUT EXPECT NO PRECIPITATION.
TROUGH APPEARS TO MINOR OUT AS IT MOVES SOUTHEAST...AND FLOW
BECOMES NEARLY ZONAL. BETTER CHANCE OF SHOWERS OR THUNDERSTORMS
DEVELOPS ON THURSDAY AND THURSDAY NIGHT...AS H5 TROUGH DEVELOPS IN
THE FLOW AND MOVES OVER THE CENTRAL PLAINS. THE GFS AND ECMWF
TIMING ARE A LITTLE DIFFERENT...BUT BOTH SEE THIS DEVELOPMENT.
KEPT CHANCE POPS FOR THIS EVENT. MAJOR TROUGH EVENTUALLY DEVELOPS
BY NEXT WEEKEND OVER THE SOUTHEAST STATES...PUTTING OK IN NORTHWEST
FLOW.

TIMING OF PRECIPITATION THIS MORNING AND LATER TODAY IS THE
PRIMARY ISSUE. ANTICIPATE THE LINE OF STORMS TO BE FROM ABOUT
NOWATA TO TULSA TO OKEMAH AROUND 6-7 AM. THE PRECIPITATION SHOULD
REACH NORTHWEST ARKANSAS BY MID TO LATE MORNING. EXPECT THE
EXISTING LINE TO CARRY ALL THE PRECIPITATION...AND SIGNIFICANTLY
LOWERED OR DROPPED POPS BEHIND THE LINE.

GENERALLY STAYED CLOSE TO MAV/MEX MOS GUIDANCE FOR TEMPS...WITH
MINOR ADJUSTMENT TO ECMWF IN A COUPLE OF PERIODS.

WIND GUSTS ARE BECOMING MORE ISOLATED AND LATEST RUC RELAXES
SURFACE PRESSURE GRADIENT...SO WILL DROP THE WIND ADVISORY.
STILL...THERE WILL BE FREQUENT GUSTS OVER 30 MPH UNTIL THE LINE OF
STORMS MOVES THROUGH.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   77  47  72  49 /  50  10   0  10
FSM   79  50  72  48 /  80  10  10  10
MLC   78  47  74  47 /  70  10   0  10
BVO   72  46  72  43 /  30  20   0  10
FYV   71  45  69  42 /  80  20   0  10
BYV   73  46  68  46 /  80  20  10  10
MKO   75  47  74  47 /  70  10  10  10
MIO   76  46  70  46 /  70  20   0  10
F10   76  48  72  50 /  60  10   0   0
HHW   77  49  75  50 /  70  10   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 4 AM SUNDAY FOR OKZ054-OKZ055-OKZ059-OKZ060-
     OKZ064-OKZ065-OKZ066.

AR...NONE.
&&

SHORT TERM...22
LONG TERM....02
Hazardous weather outlook, Apr 15, 4:50 AM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
450 AM CDT SUN APR 15 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 AM CDT SUN APR 15 2012

...SEVERE STORM THREAT CONTINUES FOR PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS MORNING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
 	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A LINE OF STRONG TO SEVERE THUNDERSTORMS CURRENTLY VERY NEAR THE
INTERSTATE 35 CORRIDOR WILL CONTINUE TO MOVE EASTWARD INTO EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING. INSTABILITY OVER FAR
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS IS REDUCED...WHICH WILL
DIMINISH THE OVERALL THREAT FOR SIGNIFICANT SEVERE WEATHER.
HOWEVER...LARGE HAIL TO THE SIZE OF HALF DOLLARS AND WINDS TO 70
MPH WILL BE POSSIBLE WITH THE STRONGEST STORMS. ISOLATED TORNADOES
ON THE LEADING EDGE OF THE LINE OF STORMS MAY ALSO OCCUR.
THUNDERSTORMS SHOULD EXIT THE AREA BY LATE AFTERNOON.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH WEDNESDAY...NO HAZARDS.
THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
QUIET WEATHER WILL PREVAIL FOR THE EARLY PART OF THE WORK WEEK.
THUNDERSTORM CHANCES WILL INCREASE FOR THURSDAY AND FRIDAY AS
A FRONT APPROACHES THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 15, 6:43 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
643 AM CDT SUN APR 15 2012

OKZ065>067-070-071-073-151245-
MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG OK-WAGONER
OK-
643 AM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     MCINTOSH AND NORTHWESTERN PITTSBURG

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE AND SOUTHEASTERN OKFUSKEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN OKMULGEE AND SOUTHERN WAGONER

AT 644 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES WEST OF SCIPIO TO 33 MILES SOUTHWEST OF
ASHLAND...MOVING NORTHEAST AT 60 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
WELEETKA...HENRYETTA...DEWAR...GRAYSON...HOFFMAN...ASHLAND...HANNA...
SCIPIO...HAYWOOD...BOYNTON...RAIFORD...COUNCIL HILL...MCALESTER...
STIDHAM...VIVIAN...TAFT...INDIANOLA...LAKE EUFAULA STATE PARK...
OKTAHA...CANADIAN...CROWDER...RENTIESVILLE...CHECOTAH...EUFAULA AND
TULLAHASSEE.

A LARGE PORTION OF MCINTOSH...NORTHWESTERN MUSKOGEE...SOUTHEASTERN
OKFUSKEE...SOUTHEASTERN OKMULGEE...NORTHWESTERN PITTSBURG AND
SOUTHERN WAGONER COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH
745 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3594 9532 3496 9570 3467 9607 3468 9609
      3505 9610 3507 9607 3509 9607 3513 9601
      3514 9602 3516 9599 3528 9599 3529 9626
TIME...MOT...LOC 1144Z 220DEG 52KT 3512 9615 3444 9646
Local storm report, Apr 15, 7:23 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
723 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 AM     HAIL             SAND SPRINGS            36.14N 96.11W
04/15/2012  E1.00 INCH       TULSA              OK   PUBLIC

&&

AEJ
Special weather statement, Apr 15, 7:41 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
741 AM CDT SUN APR 15 2012

ARZ001-OKZ058-062-063-151315-
BENTON AR-DELAWARE OK-MAYES OK-OTTAWA OK-
741 AM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN BENTON

IN NORTHEAST OKLAHOMA
     DELAWARE...SOUTHEASTERN MAYES AND SOUTHEASTERN OTTAWA

AT 741 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES NORTHEAST OF WYANDOTTE TO 12 MILES SOUTHWEST
OF LOCUST GROVE...MOVING EAST AT 50 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...ROSE...
JAY...LEACH...TWIN OAKS...KANSAS...MAYSVILLE...COLCORD...GRAVETTE...
DECATUR...GENTRY...SILOAM SPRINGS AND HIWASSE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3691 9462 3651 9461 3650 9419 3618 9450
      3616 9535
TIME...MOT...LOC 1241Z 270DEG 44KT 3697 9442 3604 9520
Special weather statement, Apr 15, 7:44 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
744 AM CDT SUN APR 15 2012

OKZ060>062-066-067-070-071-073>075-151315-
HASKELL OK-LATIMER OK-MAYES OK-MCINTOSH OK-MUSKOGEE OK-OKMULGEE
OK-PITTSBURG OK-ROGERS OK-TULSA OK-WAGONER OK-
744 AM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 815 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN HASKELL...MCINTOSH...PITTSBURG AND WESTERN LATIMER

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN MAYES...EASTERN OKMULGEE...SOUTHERN ROGERS...
     SOUTHEASTERN TULSA AND WAGONER

IN EAST CENTRAL OKLAHOMA
     WESTERN MUSKOGEE

AT 744 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CATOOSA TO 6 MILES SOUTHWEST OF KIOWA...MOVING
NORTHEAST AT 45 MPH.

A LARGE PORTION OF WESTERN HASKELL...MCINTOSH...SOUTHWESTERN MAYES...
WESTERN MUSKOGEE...EASTERN OKMULGEE...PITTSBURG...SOUTHERN ROGERS...
SOUTHEASTERN TULSA...WAGONER AND WESTERN LATIMER COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 815 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3468 9589 3468 9601 3628 9581 3624 9522
      3591 9529 3589 9527 3473 9541 3458 9587
TIME...MOT...LOC 1244Z 247DEG 39KT 3622 9570 3466 9591
Local storm report, Apr 15, 7:48 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
748 AM CDT SUN APR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 AM     TSTM WND DMG     1 SSW SKIATOOK          36.35N 96.01W
04/15/2012                   OSAGE              OK   BROADCAST MEDIA

            UNKNOWN DAMAGE AT THE AIRPORT. PROBABLE TORNADO. RELAYED
            BY KOTV. TIME ESTIMATED VIA RADAR.

&&

KAH
Special weather statement, Apr 15, 8:13 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
813 AM CDT SUN APR 15 2012

ARZ001-OKZ058-062-063-067>070-151415-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-MAYES OK-MUSKOGEE
OK-OTTAWA OK-WAGONER OK-
813 AM CDT SUN APR 15 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN BENTON

IN EAST CENTRAL OKLAHOMA
     CHEROKEE AND NORTHERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     DELAWARE...EASTERN MAYES...EASTERN OTTAWA...EASTERN WAGONER AND
     NORTHERN ADAIR

AT 813 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF PEORIA TO 3 MILES NORTHWEST OF
WAINWRIGHT...MOVING EAST AT 35 MPH.

A LARGE PORTION OF WESTERN BENTON...CHEROKEE...DELAWARE...EASTERN
MAYES...NORTHERN MUSKOGEE...EASTERN OTTAWA...EASTERN WAGONER AND
NORTHERN ADAIR COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 915
AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3651 9461 3650 9417 3649 9417 3648 9418
      3610 9450 3610 9455 3604 9455 3565 9488
      3557 9571 3564 9569 3650 9505 3652 9500
      3657 9500 3694 9471 3694 9461
TIME...MOT...LOC 1313Z 270DEG 29KT 3687 9465 3564 9557

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 12:40 AM CDTWind AdvisoryTSACreek, Okfuskee, Okmulgee, Pawnee, Tulsa, Washington3 hr
Apr 15, 3:41 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee64 min
Apr 15, 4:43 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee62 min
Apr 15, 5:05 AM CDTSpecial Weather StatementTSACreek55 min
Apr 15, 5:30 AM CDTSevere Thunderstorm WarningTSACreek, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more60 min
Apr 15, 5:47 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee, Rogers, Tulsa58 min
Apr 15, 5:51 AM CDTTornado WarningTSANowata, Osage, Rogers, Tulsa, Washington24 min
Apr 15, 6:22 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Ottawa, Rogers53 min
Apr 15, 6:41 AM CDTSpecial Weather StatementTSAMayes, Okmulgee, Wagoner64 min
Apr 15, 6:43 AM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg62 min
Apr 15, 7:41 AM CDTSpecial Weather StatementTSADelaware34 min
Apr 15, 7:44 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Pittsburg, Wagoner31 min
Apr 15, 8:14 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg, Pushmataha, Sequoyah61 min
Apr 15, 9:13 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee62 min
Apr 15, 9:16 AM CDTTornado WarningTSAAdair, Cherokee29 min
Apr 15, 9:42 AM CDTTornado WarningTSAAdair33 min
Apr 15, 11:28 AM CDTSpecial Weather StatementTSALeFlore62 min
Apr 15, 12:42 PM CDTRiver Flood WarningTSARogers, Tulsa7 hr
Apr 15, 10:13 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Washington24 min
Apr 15, 12:25 PM CDTSevere Thunderstorm WarningTSABenton, Madison, Washington35 min
Apr 15, 12:29 PM CDTSpecial Weather StatementTSACrawford31 min
Apr 15, 1:04 PM CDTSpecial Weather StatementTSACarroll26 min
Apr 15, 1:14 PM CDTSpecial Weather StatementTSAWashington31 min
Apr 15, 1:19 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Washington26 min
Apr 15, 1:48 PM CDTSpecial Weather StatementTSAFranklin27 min
Apr 15, 1:53 PM CDTSpecial Weather StatementTSACarroll, Madison52 min
Apr 15, 2:10 PM CDTSpecial Weather StatementTSAFranklin35 min
Apr 15, 2:32 PM CDTSpecial Weather StatementTSACarroll, Madison43 min

Nearby

Special Weather Statements in Oklahoma, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.